Drug-induced erythema multiforme-like bullous pemphigoid [1]

M. Mehravaran, R. Gyulai, S. Husz, A. Dobozy

Research output: Contribution to journalArticle

12 Citations (Scopus)
Original languageEnglish
Pages (from-to)233
Number of pages1
JournalActa Dermato-Venereologica
Volume79
Issue number3
DOIs
Publication statusPublished - 1999

Fingerprint

Hand Dermatoses
Erythema Multiforme
Drug Eruptions
Bullous Pemphigoid
Antidepressive Agents
Antipsychotic Agents
Pharmaceutical Preparations

ASJC Scopus subject areas

  • Dermatology

Cite this

Drug-induced erythema multiforme-like bullous pemphigoid [1]. / Mehravaran, M.; Gyulai, R.; Husz, S.; Dobozy, A.

In: Acta Dermato-Venereologica, Vol. 79, No. 3, 1999, p. 233.

Research output: Contribution to journalArticle

@article{a726e22a417841128c96abb0c01d74ba,
title = "Drug-induced erythema multiforme-like bullous pemphigoid [1]",
author = "M. Mehravaran and R. Gyulai and S. Husz and A. Dobozy",
year = "1999",
doi = "10.1080/000155599750011066",
language = "English",
volume = "79",
pages = "233",
journal = "Acta Dermato-Venereologica",
issn = "0001-5555",
publisher = "Society for the Publication of Acta Dermato-Venereologica",
number = "3",

}

TY - JOUR

T1 - Drug-induced erythema multiforme-like bullous pemphigoid [1]

AU - Mehravaran, M.

AU - Gyulai, R.

AU - Husz, S.

AU - Dobozy, A.

PY - 1999

Y1 - 1999

UR - http://www.scopus.com/inward/record.url?scp=0033048703&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0033048703&partnerID=8YFLogxK

U2 - 10.1080/000155599750011066

DO - 10.1080/000155599750011066

M3 - Article

C2 - 10384926

AN - SCOPUS:0033048703

VL - 79

SP - 233

JO - Acta Dermato-Venereologica

JF - Acta Dermato-Venereologica

SN - 0001-5555

IS - 3

ER -